I had my period the 6th and had a one night stand the 13th late at night. The next day I took “Take Action” cause she said they were the same thing. So I was feeling fine and about 6 days after I got sick and feeling nauseous. I started spotting as well for a couple days. Now my stomach hurts so bad and cramping it feels like. Now I read that you have to be a certain weight for it to work? Is that true?
I don’t know what to do?
Question posted by Cari676 on 25 Aug 2021
Last updated on 25 August 2021 by LousArk
The drug you took is thought to work better to prevent pregnancy in those below 150lbs. It may still work if you are over that weight, but it is the other emergency pill, called Ella, which is more likely to work for those over 150lbs.
Ella is the only emergency pill that has been proven can work during the 24 hours around ovulation, itself, although even Ella is not guaranteed to always prevent pregnancy.
All the symptoms you're getting are common after using Take Action (Levonorgestrel). It's a huge dose of artificial hormone for your body to deal with.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.